# SDR YENA2021122700870

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,002 hours, 22,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 863256
- Condition: Failed Insp
- Location: 10wl-Batt
- Part time: 2,832 hours, 988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 119, ALB-MCO.  LEFT EMER. BAT FAILED CAP. CK ; REPLACED LEFT EMER BAT IAW AMM 33-51-00
